IJPAM: Volume 64, No. 4 (2010)

APPROXIMATION OF VECTOR-VALUED FUNCTIONS
WHICH VANISH AT INFINITY

M.S. Kashimoto
Department of Mathematics
Universidade Federal de Itajubá - UNIFEI
Caixa Postal 50
37500-903 Itajubá, MG, BRAZIL
e-mail: [email protected]


Abstract.We study a result of approximation of vector-valued continuous functions which vanish at infinity. As a consequence, we present a vector-valued version of Kakutani-Stone Theorem.

Received: December 20, 2010

AMS Subject Classification: 41A65

Key Words and Phrases: Kakutani-Stone Theorem, approximation property

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 4